I'm on depo, and take 300mg twice a day. My bf and I have unprotected sex, should I take a test within the next week? I won't get my period for a while so I can't rely on that method. On top of that, today I had a light pink color on the toilet paper when I whipped (round 6pm) but didn't have before or after. Then on Sunday (two days ago) I had red spots in my discharge around the same time when whipping after using the bathroom. I've been nauseous for the last few nights, I'm just unsure if I would've gotten pregnant due to the antibiotics. Someone PLEASE help...even a little.I just want answers, if I'm not pregnant then I need to find answers to why my body is acting this way. Thanks so much
Although chances of pregnancy with depo shots are very less, yet it is important to rule out pregnancy. Moreover these symptoms can be due to hormonal imbalance caused due to depo shots.
You can test for pregnancy by a highly sensitive pregnancy test 10 days post ovulation with a sensitive ( 20 - 25 mIU ) pregnancy test. Also I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests. The HCG (it is a hormone) levels rise only in pregnancy and its presence will confirm the status of your pregnancy.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.